Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Follow up >1000
Dec 10, 2003

Hi Dr. Henry

Thank you for providing very accurate and supportive answers to posted questions. As a follow up to your Jan 30/03 response...am I reading it correctly (?), that out >1000 patients, you have seen, only one has developed PN after a month.

Have you seen patients develop PN or GBS after 3-4 months out?

Please, please answer.

Response from Dr. Henry

Peripheral neuropathy can be due to HIV itself or other conditions (vitamin deficiency, immune reconstitution, etc). I have had several more patients develop peripheral neuropathy after 3-4 months of their first HIV treatment. In those case several were likely due to the HIV meds but the others had other causes. If you are having that problem your HIV doc should be contacted for a discussion. KH


Previous
Side Effects of Testosterone Treatment
Next
side effects of hiv meds

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement